# SDR SIMA20140524001

- Difficulty date: May 24, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 25,002 hours, 20,856 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99054759
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AVIONICS LT ON BY REPOSITION CREW.  WHEN ARRIVING TO ACFT ELEC SMOKE SMELL IN COCKPIT & PFD NR 2 CB POPPED.  R & R NR 5 DU IAW AMM 34-22-01.  OPERATIONS CHECKED GOOD.  ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATIONS.  BEZEL UNIT PN 7014331921 SN 04065596.
